Some weighted Simpson type inequalities for differentiable s–convex functions and their applications

Some weighted Simpson type inequalities

https://doi.org/10.48185/jfcns.v1i1.150

Authors

  • Artion Kashuri Department of Mathematics Faculty of Technical Science University "Ismail Qemali" Vlora, ALBANIA
  • Badreddine Meftah Laboratoire des telecommunications, Facultedes Sciences et de la Technologie, University of 8 May 1945 Guelma, P.O. Box 401, 24000 Guelma, Algeria
  • Pshtiwan Othman Mohammed Department of Mathematics, College of Education, University of Sulaimani, Sulaimani, Kurdistan Region, Iraq

Keywords:

Simpson inequality, weighted function, s-convex functions, Holder inequality, weighted Simpson quadrature formula

Abstract

In this study, by using a new identity we establish some new Simpson type inequalities for differentiables–convex functions in the second sense. Various special cases have been studied in details. Also, in order to illustrate the efficient of our main results, some applications to special means and weighted Simpson quadrature formula are given. The obtained results generalize and refine certain known results. At the end, a brief conclusion is given as well.

References

bibitem{9}

Pev{c}ari'{c}, J.E.; Proschan, F.; Tong, Y.L. Convex

functions, partial orderings, and statistical applications. emph{Math. Sci. Eng.} {bf 1992}, emph{187}.

bibitem{3}

Breckner, W.W. Stetigkeitsaussagen f"{u}r eine Klasse

verallgemeinerter konvexer Funktionen in topologischen linearen R"{a}umen.

(German) emph{Publ. Inst. Math. (Beograd) (N.S.)} {bf 1978}, emph{23}(37), 13--20.

bibitem{2}

Awan, M.U.; Noor, M. A.; Mihai, M.V.; Noor, K.I.; Khan, A.G.

Some new bounds for Simpson's rule involving special functions via harmonic $%

h$-convexity. emph{J. Nonlinear Sci. Appl.} {bf 2017}, emph{10}(4), 1755--1766.

bibitem{4}

Chiheb, T.; Boumaza, N.; Meftah, B. Some new Simpson-like type

inequalities via prequasi-invexity. emph{Transylv. J. Math. Mech.} {bf 2020}, emph{12}(1), 1--10.

bibitem{5}

Dragomir, S.S.; Agarwal, R.P.; Cerone, P. On Simpson's

inequality and applications. emph{J. Inequal. Appl.} {bf 2000}, emph{5}, 533--579.

bibitem{6}

Kashuri, A.; Mohammed, P.O.; Abdeljawad, T.; Hamasalh, F.; Chu, Y.M. New Simpson type integral inequalities for $s$--convex functions and

their applications. emph{Math. Probl. Eng.} {bf 2020}, Article ID 8871988, 1--12.

bibitem{8}

Noor, M.A.; Noor, K.I.; Awan, M.U. Simpson-type inequalities

for geometrically relative convex functions. emph{Ukrainian Math. J.} {bf 2018}, emph{70}(7), 1145--1154.

bibitem{12}

Sarikaya, M.Z.; Budak, H.; Erden, S. On new inequalities of

Simpson's type for generalized convex functions. emph{Korean J. Math.} {bf 2019}, emph{27}(2), 279--295.

bibitem{13}

Set, E.; "{O}zdemir, M.E.; Sarikaya, M.Z. On new

inequalities of Simpson's type for quasi-convex functions with applications.

emph{Tamkang J. Math.} {bf 2012}, emph{43}(3), 357--364.

bibitem{1}

Alomari, M.; Darus, M.; Dragomir, S.S. New inequalities of

Simpson's type for $s$--convex functions with applications. emph{RGMIA Res. Rep.

Coll.} {bf 2009}, emph{12}(4), Article 9.

bibitem{10}

Sarikaya, M.Z.; Set, E.; "{O}zdemir, M.E. On new

inequalities of Simpson's type for convex functions. emph{RGMIA Res. Rep.

Coll.} {bf 2010}, emph{13}(2), Article 2.

bibitem{11}

Sarikaya, M.Z.; Set, E.; "{O}zdemir, M.E. On new inequalities

of Simpson's type for $s$--convex functions. emph{Comput. Math. Appl.} {bf 2010}, emph{60}(8), 2191--2199.

bibitem{7}

Matl oka, M. Weighted Simpson type inequalities for $h$--convex

functions. emph{J. Nonlinear Sci. Appl.} {bf 2017}, emph{10}(11), 5770--5780.

Published

2021-03-06

How to Cite

Kashuri, A., Meftah, B. ., & Mohammed, P. O. . (2021). Some weighted Simpson type inequalities for differentiable s–convex functions and their applications: Some weighted Simpson type inequalities. Journal of Fractional Calculus and Nonlinear Systems, 1(1), 75–94. https://doi.org/10.48185/jfcns.v1i1.150